# SDR HALA0700029

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N476HA
- Make and model: Boeing 717-200
- Aircraft serial: 55118
- Aircraft time: 8,322 hours, 20,599 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Unknown
- Condition: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

GROUND SERVICE BUSS LOCKED OUT.  ACCOMPLISHED FIM TASK 24-20-807 AND TASK 24-20-808.  GROUND RUN UP BOTH ENGINES OPERATION CHECK OKAY.
